# SDR P5CA9700252

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Sleeve
- Condition: Delamination
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 T/R SLEEVE INTERNAL SKIN DELAMINATED.  REPAIRED PER PRATT AND WHITNEY MM 71-10-06.
